# SDR 99ZZZX839

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105CBS
- Aircraft serial: S677
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Part number: 17185630
- Condition: Failed
- Location: Ecu
- Component: Airesrch, 413458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF WHEN AIR CONDITIONER WAS TURNED ON, THE PILOT HEARD A LOUD NOISE.  RETURNED TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND DUCT HOSE HAD BLOWN OFF.  REPLACED SAME.  REF:  AIRESEARCH MANUAL 4-379, FIGURE 6, ITEM 20.
